Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Zengcheng Kaifangfa and Zeros of Polynomials

Full metadata record
DC FieldValueLanguage
dc.contributor.author홍성사-
dc.contributor.author홍영희-
dc.contributor.author김창일-
dc.date.available2021-02-22T04:57:07Z-
dc.date.created2021-02-02-
dc.date.issued2020-12-
dc.identifier.issn1226-931X-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/975-
dc.description.abstractExtending the method of extractions of square and cube roots in Jiuzhang Suanshu, Jia Xian introduced zengcheng kaifangfa in the 11th century. The process of zengcheng kaifangfa is exactly the same with that in Ruffini-Horner method introduced in the 19th century. The latter is based on the synthetic divisions, but zengcheng kaifangfa uses the expansions of binomial expansions. Since zengcheng kaifangfa is based on binomial expansions, traditional mathematicians in East Asia could not relate the fact that solutions of polynomial equation $p(x) = 0$ are determined by the linear factorization of $p(x)$. The purpose of this paper is to reveal the difference between the mathematical structures of zengcheng kaifangfa and Ruffini-Honer method. For this object, we first discuss the reasons for zengcheng kaifangfa having difficulties to connect solutions with linear factors. Furthermore, investigating multiple solutions of equations constructed by tianyuanshu, we show differences between two methods and the structure of word problems in the East Asian mathematics.-
dc.language영어-
dc.language.isoen-
dc.publisher한국수학사학회-
dc.titleZengcheng Kaifangfa and Zeros of Polynomials-
dc.title.alternative增乘開方法과 多項方程式의 解-
dc.typeArticle-
dc.contributor.affiliatedAuthor홍영희-
dc.identifier.doi10.14477/jhm.2020.33.6.303-
dc.identifier.bibliographicCitation한국수학사학회지, v.33, no.6, pp.303 - 314-
dc.relation.isPartOf한국수학사학회지-
dc.citation.title한국수학사학회지-
dc.citation.volume33-
dc.citation.number6-
dc.citation.startPage303-
dc.citation.endPage314-
dc.type.rimsART-
dc.identifier.kciidART002677177-
dc.description.journalClass2-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClasskci-
dc.subject.keywordAuthorEast Asian mathematics-
dc.subject.keywordAuthorpolynomial equations-
dc.subject.keywordAuthorzengcheng kaifangfa-
dc.subject.keywordAuthorRuffini-Horner method-
dc.subject.keywordAuthormultiple zeros of polynomials-
dc.subject.keywordAuthorword problems.-
dc.identifier.urlhttps://www.kci.go.kr/kciportal/ci/sereArticleSearch/ciSereArtiView.kci?sereArticleSearchBean.artiId=ART002677177-
Files in This Item
Go to Link
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Altmetrics

Total Views & Downloads

BROWSE